# SDR DALA2021111507006

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2016102) DURING INSPECTION FOUND CRACK ON PRESSURE DECK WEB UPPER AREA ON RBL 40 TO 45.64. AREA WAS REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 3 REPAIR 3.
